# SDR CALA2018022300756

- Difficulty date: February 23, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,355 hours, 27,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N541613
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STR RBL 10.4 AT APPROX BS 1330 HAS CORROSION 209-105. AFT CARGO FLOOR SUPPORT STR RBL 10.4 FROM STA 1200-1360 WILL BE REPLACED ON NR:0011577, NO ACTION REQUIRED.
